Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pinkish brown spotting, light bleeding. What could this be?

Hi I am 43 and have experienced some spotting in between my cycle. It comes about every 28 days but this month i started to spot a week early i am due for a period on feb 28. i noticed some pinkish brown spotting around the 20th but now it is the 26th and it isnt heavy just light bleeding with a red color to it. just wondering what could this be?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Inter-menstrual spotting can be due to hormonal imbalance, cervical erosion, cervical or endometrial polyps, endometrial hyperplasia and neoplasia. As the spotting has been persisting and considering your age, you need to have a complete gynecological exam and also a hormonal profile to see if you need any hormonal replacement. Please see your health care provider for further advice. Wish you good health.
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor